# SDR CALA2025102810641

- Difficulty date: October 24, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 78,294 hours, 28,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A750181
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FWD CARGO COMPARTMENTFLOOR SUPPORT Z CHANNEL S-26L STA 500AD TO 500I.  INSTALLED FWD CARGO NEW Z CHANNEL S-26L STA 500A+10" TO 500I IAW B737 SRM 51-40-02 AND DGW 143A7500 & 143A7505.  REMOVED AND REPLACED FWD CARGO Z CHANNEL S-26L STA 500A+10" TO 500I IAW SRM 51-40-02 AND DGW 143A7500 & 143A7505.
